# SDR 96ZZZX368

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8335C
- Make and model: Piper PA-34-220T
- Aircraft serial: 348333056
- Engine: Cont TSIO360GB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 6529551A
- Condition: Head Separated
- Location: Nr 5
- Stage of operation: CL
- Nature of condition: O, E, R
- Precautionary procedure: A

## Discrepancy

NR 5 CYLINDER HEAD SEPARATED FROM TIRE BARREL DURING TAKEOFF AT POWER REDUCTION.  EMERGENCY LANDING MADE.  NO FURTHER DAMAGE FOUND.
